# SDR VNAA202401210005

- Difficulty date: January 8, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 669-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL STGR 15 LH/RH BTW FS 669.40 TO FS 720.85.     SIDE SEAT RAIL STGR 15 LH/RH BTW FS 669.40 TO FS 720.85 WERE EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-41-49-101-001-A02 AND WERE REPLACED PER CRJ-900 AMM 53-00-49.
